Benner08; it would help to know what the drug is. in most cases no, BUT is it a different brand this time? sometimes if it's a generic in rare cases it could be a binder in the generic even if they are the same active ingredients the binder can be different in some cases people have trouble with them. OTHERWISE you should not and should check with the pharmacy to see if there was any change in the medication and if not any change in the way your taking it or have you started something new prescription or otc if none of these call your doctor good luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you get side effects after 5 years of taking simvastatin was one 10mg for 2 years then 20mg for?
Posted 26 Jun 2013 • 3 answers
Posted 13 Jan 2015 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 15 Mar 2016 • 1 answer
Posted 23 Feb 2018 • 0 answers